# SDR SWIA202155397

- Difficulty date: January 17, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 37,750 hours, 33,706 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Mcu
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MACH TRIM AND STAB TRIM MESSAGE, 200 FEET AFTER TAKEOFF.  FLIGHT 5141-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22160283 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER CRJ200 FIM 27-40-00 PG 28,29 LABEL 273 BIT 16 AND 17.  REMOVED AND REPLACED THE MCU, REF CRJ200 AMM 27-42-05.  NO DEFECTS NOTED AT THIS TIME.  COMPLIED WITH TASK CARD 34-220-1008-SKY.  AIRCRAFT OKAY FOR SERVICE AT THIS TIME.  FOUND NO HISTORY OF STAB TRIM/MACH TRIM ISSUES IN THE PAST 3 MONTHS, REF CP 22160446 FOR PARTS INFORMATION AND TASK CARD COMPLIANCE.
